# SDR USAA20101008BA057

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 0375
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAN - DOOR R4 DOOR ASSIST PRESSURE SHOWING LOW ON SERVICING REPORT AND GAUGE.  THE DOOR ASSIST BOTTLE PRESSURE WAS ADJUSTED.
